# SDR SWAA2021122038665

- Difficulty date: October 29, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND EMANATING FROM FASTENER OPPOSITE FITTING LATCH AT R1 DOOR BEAR STRAP BETWEEN STA.291.5 AND STA.294.5 BETWEEN S-8R AND S-9R. APPROXIMATE LENGTH OF CRACK : 1.457' ; TYPICAL CRACK FOND EMANATING FROM FASTENER OPPOSITE FITTING LATCH AT R1 DOOR BEAR STRAP ETWEEN STA.291.5 AND STA.294.5 ETWEEN S-8R AND S-9R. APPROXIMATE LENGTH OF CRACK : 1.457'.FASTENER HOLE FWD OF AOVE STATED FASTENER IS ALSO CRACKED.TYPICAL CRACK FOND EMANATING FROM FASTENER OPPOSITE FITTING LATCH AT R1 DOOR / [01] INSTALLED EWIS PROTECTION AT RT FUSELAGE INTERNALLY REPAIR AREA REF B737-7 AMM 20-60-07-913-801;INSTALLED REPAIR AT R1 DOOR BEAR STRAP BETWEEN STA.291.5 AND STA.294.5 BETWEEN S-8R AND S-9R AREA, REF.USED B737-7 SRM 51
